# SDR 99UAL900137

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Engine: Pwa PW2037
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: APS01339
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN WHEN BLOWN TIRE CAUSED FLAP DAMAGE WITH LOSS OF SYSTEM HYDRAULICS.  *S/D*  REPORT FROM BRIDGESTONE ACFT TIRE, INC.  TIRE SUFFERED A 3 PIECE FLEX BREAK (2 SIDEWALL/BEAD SECTIONS AND 1 CAP SECTION) DUE TO POSSIBLE RUNNING OF TIRE WHILE UNDER INFLATED.  CONSIDERABLE CORD FRAYING THAT WAS EVIDENT SHOWED LONG TERM EXPOSURE TO EXCESSIVE FLEXING (UNDERINFLATION).  THERE IS THE POSSIBILITY THAT FOD CAUSED THE DAMAGE.  REPLACED WHEEL ASSEMBLY.
